# SDR SWAA2025082708098

- Difficulty date: August 25, 2025
- Submitted: August 27, 2025
- Operation: Air carrier
- Aircraft: N948WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36662
- Aircraft time: 48,955 hours, 30,027 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Condition: Inoperative
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHTS AT ROWS 3 AND 6 DEF INOPERATIVE.   R & R THE BATTERY PACK AND POWER SUPPLY M01674 IAW AMM 33-51-06. OPS CHECKED GOOD.
